arrow
Volume 26, Number 1
Previous Issue Next Issue

Xin Wen & Shi Jin

J. Comp. Math., 26 (2008), pp. 1-22.

Preview Full PDF 2433 20320 Abstract

François Bouchon, Stéphane Clain & Rachid Touzani

J. Comp. Math., 26 (2008), pp. 23-36.

Preview Full PDF 2208 19834 Abstract

Zhongying Chen, Yao Lu, Yuesheng Xu & Hongqi Yang

J. Comp. Math., 26 (2008), pp. 37-55.

Preview Full PDF 2345 20532 Abstract

Jingtang Ma & Tao Tang

J. Comp. Math., 26 (2008), pp. 56-68.

Preview Full PDF 2198 19826 Abstract

Renhong Wang & Jinming Wu

J. Comp. Math., 26 (2008), pp. 69-75.

Preview Full PDF 2155 19770 Abstract

Igor Boglaev & Matthew Hardy

J. Comp. Math., 26 (2008), pp. 76-97.

Preview Full PDF 2190 19714 Abstract

Yiping Fu

J. Comp. Math., 26 (2008), pp. 98-111.

Preview Full PDF 2944 20475 Abstract

Zhaolin Jiang & Zongben Xu

J. Comp. Math., 26 (2008), pp. 112-122.

Preview Full PDF 2275 20423 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard